Black-Litterman model for continuous distributions

Palczewski, A and Palczewski, J (2019) Black-Litterman model for continuous distributions. European Journal of Operational Research, 273 (2). pp. 708-720. ISSN 0377-2217



Copyright, Publisher and Additional Information: © 2018 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in the European Journal of Operational Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Investment analysis; Black–Litterman model; Asset allocation; Deviation measures; Numerical methods
  • Published: 1 March 2019
  • Accepted: 10 August 2018
  • Published (online): 18 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Aug 2018 08:52
Last Modified: 13 Dec 2018 12:57
Status: Published
Publisher: Elsevier
Identification Number:


Accepted Version

Embargoed until: 18 August 2020

Filename: BL_ejor-accepted.pdf

Licence: CC-BY-NC-ND 4.0

Request a copy

Share / Export